Wu, Z.Shi, P.Su, H.Chu, J.2014-06-112014-06-112011Asian Journal of Control, 2011; 13(6):914-9241561-86251934-6093http://hdl.handle.net/2440/83335<jats:title>Abstract</jats:title><jats:p>The state estimation problem is discussed for discrete Markovian jump neural networks with time‐varying delays in terms of linear matrix inequality (LMI) approach. The considered transition probabilities are assumed to be time‐variant and partially unknown. The aim of the state estimation problem is to design a state estimator to estimate the neuron states and ensure the stochastic stability of the error‐state system. A delay‐dependent sufficient condition for the existence of the desired state estimator is proposed. An explicit expression of the desired estimator is also given. A numerical example is introduced to show the effectiveness of the given result.</jats:p><jats:p>Copyright © 2010 John Wiley and Sons Asia Pte Ltd and Chinese Automatic Control Society</jats:p>en© 2010 John Wiley and Sons Asia Pte Ltd and Chinese Automatic Control SocietyNeural networkstime-varying delaysstate estimationMarkovian jumping parameterslinear matrix inequality (LMI)Delay-dependent state estimation for discrete Markovian jump neural networks with time-varying delayJournal article002012802710.1002/asjc.2190002989496000152-s2.0-8485620375819777Shi, P. [0000-0001-6295-0405] [0000-0001-8218-586X] [0000-0002-0864-552X] [0000-0002-1358-2367] [0000-0002-5312-5435]